# SDR GTIA2024072638257

- Difficulty date: July 25, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 21,999 hours, 9,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW PRESSURE-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
